# SDR HNAA2012020300550

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 42,079 hours, 49,653 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Part number: 85410029953
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE LOWER OTBD ENGINE SUPPORT STRUT IS DAMAGED MIDWAY DOWN ON THE TUBE MEARSURING LENGTH 0.0467, WIDTH 0.553, DEPTH 0.029.  REMOVED SUPPORT STRUT.
